Electron. J. Diff. Equ., Vol. 2014 (2014), No. 185, pp. 1-37.

Global mild solutions to modified Navier-Stokes equations with small initial data in critical Besov-Q spaces

Pengtao Li, Jie Xiao, Qixiang Yang

This article is devoted to establishing the global existence and uniqueness of a mild solution of the modified Navier-Stokes equations with a small initial data in the critical Besov-Q space.

Submitted April 29, 2014. Published September 2, 2014.
Math Subject Classifications: 35Q30, 76D03, 42B35, 46E30.
Key Words: Modified Navier-Stokes equations; Besov-Q spaces; mild solutions; existence; uniqueness.

Show me the PDF file (446 KB), TEX file, and other files for this article.

Pengtao Li
College of Mathematics, Qingdao University
Qingdao, Shandong 515063, China
email: ptli@qdu.edu.cn
Jie Xiao
Department of Mathematics and Statistics
Memorial University, St. John's
NL A1C, 5S7, Canada
email: jxiao@mun.ca
Qixiang Yang
School of Mathematics and Statistics
Wuhan University, Wuhan, 430072, China
email: qxyang@whu.edu.cn

Return to the EJDE web page